Item Description

Show full item record

Title: Two New Pelagic Tunicates from the Eastern Pacific Ocean 
Author: Berner, Leo D
Date: 1955-04
Publisher: University of Hawai'i Press
Citation: Berner LD. 1955. Two new pelagic tunicates from the Eastern Pacific Ocean. Pac Sci 9(2): 247-253.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8888

Item File(s)

Files Size Format View
vol9n2-247-253.pdf 3.337Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About